# SDR R61A201607200423

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 23,845 hours, 18,619 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 17068441409
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE VENT FLAP INDICATOR IS OFF JUST A LITTLE ON THE L1 DOOR,  MAINTENANCE FOUND THE LT LOCKED INDICATION TO BE BAD AND  MAINTENANCE REPLACED THE L1 DOOR VISUAL LOCK INDICATOR PER EMB AMM AND OPS CHECKED GOOD.
